# SDR ASAA2015073012870

- Difficulty date: July 30, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 53,531 hours, 24,214 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55048
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER COMPARTMENT WET AREA CORROSION AT BS 986.5, RBL 32-45 UPPER AND LOWER SIDE OF BEAM.  ACFT GROUNDED. CORROSION FOUND ON EXISTING T-CHORD REPAIR WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51, REMOVED EXISTING REPAIR AND SURROUNDING FLOOR STRUCTURE IAW SRM 51-40-02, FABRICATED AND INSTALLED NEW T-CHORD REPAIR IAW SRM 53-40-51, REINSTALLED FLOOR STRUCTURE IAW SRM 51-40-02 DOT REMOVED.
